PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1991 | 55 | 1 | 157-161
Tytuł artykułu

On the spectral properties of translation operators in one-dimensional tubes

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We study the spectral properties of some group of unitary operators in the Hilbert space of square Lebesgue integrable holomorphic functions on a one-dimensional tube (see formula (1)). Applying the Genchev transform ([2], [5]) we prove that this group has continuous simple spectrum (Theorem 4) and that the projection-valued measure for this group has a very explicit form (Theorem 5).
Słowa kluczowe
Rocznik
Tom
55
Numer
1
Strony
157-161
Opis fizyczny
Daty
wydano
1991
otrzymano
1990-09-14
Twórcy
autor
  • Department of Applied Mathematics, Agricultural Academy, Nowoursynowska 166, 02-766 Warszawa, Poland
Bibliografia
  • [1] N. Dunford and J. T. Schwartz, Linear Operators, Vol. 2, Interscience Publishers, New York 1963.
  • [2] T. G. Genchev, Integral representations for functions holomorphic in tube domain, C. R. Acad. Bulgar. Sci. 37 (1984), 717-720.
  • [3] H. Helson, The Spectral Theorem, Lecture Notes in Math. 1227, Springer, Berlin 1986.
  • [4] E. Hille, Analytic Function Theory, Vol. 2, Ginn, Boston 1962.
  • [5] M. Skwarczyński, Alternating projections between a strip and a halfplane, Math. Proc. Cambridge Philos. Soc. 102 (1987), 121-129.
  • [6] E. Stein and G. Weiss, Introduction to Fourier Analysis on Euclidean Spaces, Princeton Univ. Press, 1971.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv55z1p157bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.